# SDR SWAA2021081720513

- Difficulty date: February 9, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 867 Lbl14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB BS 867 LBL14 WL157 BRACKET IS CRACK COMMON TO SIDEWALL AND BULKHEAD SUPPORT. / REMOVED DAMAGED BRACKET IN ACB AT BS 867; LBL 14; WL 157. INSTALLED A NEW BRACKET PN 149A8109-114. ALL WORK ACCOMPLISHED IAW SRM 51-40-02-0G-0 AND DWG 149A8102
